0
2013
Impact Factor

Cvetana Stoyanova

5 J. Bourchier Blvd., Sofia 1126, Bulgaria
Department of Mathematics and Informatics, Sofia University

Publications:

Horozov E., Stoyanova C.
Non-Integrability of Some Painlevé VI-Equations and Dilogarithms
2007, vol. 12, no. 6, pp.  622-629
Abstract
The paper studies the Painlevé VIe equations from the point of view of Hamiltonian nonintegrability. For certain infinite number of points in the parameter space we prove that the equations are not integrable. Our approach uses recent advance in Hamiltonian integrability reducing the problem to higher differential Galois groups as well as the monodromy of dilogarithic functions.
Keywords: integrability, Painlevé VI-equations, Hamiltonian system
Citation: Horozov E., Stoyanova C.,  Non-Integrability of Some PainlevĂ© VI-Equations and Dilogarithms, Regular and Chaotic Dynamics, 2007, vol. 12, no. 6, pp. 622-629
DOI:10.1134/S1560354707060056

Back to the list